# SDR SWIA2017120543962

- Difficulty date: November 6, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 37,206 hours, 27,523 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WHEN THE GEAR WAS SELECTED TO THE UP POSITION, FOLLOWED THE QRH AND RETURNED TO THE FIELD. (LANDING WAS NORMAL, NO EMERGENCY). (FLT 4641) RIGGED PROX SENSOR PX22, SWUNG GEAR MULTIPLE TIMES, OPS CHECK GOOD.
